| Model Number |
72404263 |
| Medical Device Problem Codes |
Collapse (1099); Fluid/Blood Leak (1250); Inflation Problem (1310); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not inflating and that the pump remained flat.Upon inspection, the presence of air within the system and associated fluid loss were identified.In addition, the physician noted a urethral injury.As a result, the device was explanted.The physician plans to re evaluate the patient after the urethral injury has healed to determine the appropriateness of reimplantation at a later date.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01
serial number: n/a
batch/lot number: 707569003
model/catalog description: reservoir flat iz 100 ml
unique identifier (udi) #: (b)(4).